# SDR TWRA9762

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE AT JFK, FOUND UPPER DECK CREW DOOR EXIT SIGN INOP.  FOUND CONNECTOR DISCONNECTED.  RECONNECTED AND OPS CHECKS OK.  (M)
